# SDR AALA201710119035

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 56,989 hours, 21,274 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: D5211001003200
- Condition: Loose
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING LEVER LOOSE. SECURED THE ARMING LEVER AND OPS CHECKED IAW AMM.
